Parage, Allenge India

The drug brand named Parage contains generic salt-Acetaminophen and is manufactured by Allenge India.
Parage is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

Generic Salts


Acetaminophen

Available types of drugs

Tablets; Oral; Acetaminophen 650 mg

Medical categories

Human Drug
Analgetics (Acetaminophen, Salicylates, Codeine)
Analgesics (non-opioid) and antipyretics

Usage-Diseases

N02BE01-Paracetamol
Manufacturers

Allenge India

More Drugs

  • Parafon DSC, Janssen

    The drug brand named Parafon DSC contains generic salt-Chlorzoxazone and is manufactured by Janssen.
    Parafon DSC is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M03BB03-Chlorzoxazone.

  • Parafon Forte DSC, Janssen

    The drug brand named Parafon Forte DSC contains generic salt-Chlorzoxazone and is manufactured by Janssen.
    Parafon Forte DSC is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M03BB03-Chlorzo...

  • Parafort, Auspi Medicaments

    The drug brand named Parafort contains generic salt-Acetaminophen and is manufactured by Auspi Medicaments.
    Parafort is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

  • Para, G, Millimed

    The drug brand named Para-G contains generic salt-Acetaminophen and is manufactured by Millimed.
    Para-G is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

    Gener...

  • Paragard T380A, Copper, Ortho McNeil Pharmaceuticals

    The drug brand named Paragard T380A contains generic salt-Copper-Wound Plastic and is manufactured by Ortho McNeil Pharmaceuticals.
    Paragard T380A is mainly associated with symptoms and indications-The International Classification of Diseases (...

  • Paragel, Gerolymatos

    The drug brand named Paragel contains generic salt-Paraffin Liquid and is manufactured by Gerolymatos.
    Paragel is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A06AA01-Liquid Paraffin.

  • Parageniol Grip Caliente, GlaxoSmithKline

    The drug brand named Parageniol Grip Caliente contains generic salt-Acetaminophen and is manufactured by GlaxoSmithKline.
    Parageniol Grip Caliente is mainly associated with symptoms and indications-The International Classification of Diseases (...

  • Paragerm AK, Chiesi

    The drug brand named Paragerm AK contains generic salt-Antiseptics Natural and is manufactured by Chiesi.
    Paragerm AK is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.

    Generic...

  • Paraghurt, United Nordic Pharma

    The drug brand named Paraghurt contains generic salt-Enterococcus Faecium and is manufactured by United Nordic Pharma.
    Paraghurt is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.
    ...

  • Paraglow, Aglowmed

    The drug brand named Paraglow contains generic salt-Acetaminophen and is manufactured by Aglowmed.
    Paraglow is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

    G...

  • Paragoriese, Elikser, Aspen Pharmacare

    The drug brand named Paragoriese-Elikser contains generic salt-Anise Oil and is manufactured by Aspen Pharmacare.
    Paragoriese-Elikser is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.

  • Parahexal, Hexal

    The drug brand named Parahexal contains generic salt-Acetaminophen and is manufactured by Hexal.
    Parahexal is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

    Ge...

  • Parahypon, GlaxoSmithKline

    The drug brand named Parahypon contains generic salt-Acetaminophen and is manufactured by GlaxoSmithKline.
    Parahypon is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02AA59-Codeine, combin...

  • Parakapton, Rosch & Handel

    The drug brand named Parakapton contains generic salt-Acetaminophen and is manufactured by Rosch & Handel.
    Parakapton is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetam...

  • Paral, Hauz Pharma

    The drug brand named Paral contains generic salt-Acetaminophen and is manufactured by Hauz Pharma.
    Paral is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

    Gene...